# SDR DALA2021120207455

- Difficulty date: November 30, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 128,812 hours, 19,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Intermittent
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 3L DOOR SLIDE ARMED LIGHT FLASHES INTERMITTANTLY WHEN DISARMED. CORRECTIVE ACTION: DEFERRED PER MEL 52-73-01. NO 'M' PROCEDURES. (8402268)
